MAUDE Adverse Event Report: COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE

COOK INC HIGH PRESSURE BRAIDED CONNECTING TUBE
Model Number G00069
Health Effect - Clinical Code No Information (3190)
Date of Event 07/08/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Common name: dtl adaptor, stopcock, manifold, fitting, cardiopulmonary bypass.Product code: dtl.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that when the procedure started, a leakage was found at the high pressure braided connector of the tube which was attached to the injector.The patient did not experience any adverse effects due to this occurrence.

Brand Name
HIGH PRESSURE BRAIDED CONNECTING TUBE
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7476808
Report Number1820334-2018-01342
Device Sequence Number11117190
Product Code GAZ
UDI-Device Identifier00827002000698
UDI-Public(01)00827002000698(17)180403(10)5776355
Combination Product (Y/N)N
Initial Reporter CountryTW
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG00069
Device Catalogue NumberHPCT8.8-80-P-FM
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2018
Initial Report FDA Received Date05/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1